Maximal functions and related weight classes.

Título inglés Maximal functions and related weight classes.
Título español Funciones maximales y clases de peso relacionados.
Autor/es Sbordone, Carlo ; Wik, Ingemar
Organización Dip. Mat. Appl. "R. Caccioppoli" Univ. Via Cintia, Nápoles, Italia;Dep. Math. Univ. Umea, Umea, Suecia
Revista 0214-1493
Publicación 1994, 38 (1): 127-155, 10 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The famous result of Muckenhoupt on the connection between weights w in Ap-classes and the boundedness of the maximal operator in Lp(w) is extended to the case p = ∞ by the introduction of the geometrical maximal operator. Estimates of the norm of the maximal operators are given in terms of the Ap-constants. The equality of two differently defined A-constants is proved. Thereby an answer is given to a question posed by R. Johnson. For non-increasing functions on the positive real line a parallel theory to the Ap-theory is established for the connection between weights in Bp-classes and maximal functions, thereby extending and developing the recent results of Ariño and Muckenhoupt.
Clasificación UNESCO 120201
Palabras clave español Funciones de peso ; Operadores maximales ; Operador maximal de Hardy-Littlewood
Código MathReviews MR1291957
Icono pdf Acceso al artículo completo